# SDR 2007FA0001008

- Difficulty date: October 29, 2007
- Submitted: November 20, 2007
- Operation: General aviation
- Aircraft: N189WW
- Make and model: Cessna 560XL
- Aircraft serial: 5605069
- Engine: Pwa PW545A
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 991203611
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

NR 1 ENGINE FIRE LOOP FAILED, CAUSING THE NR 1 ENGINE FIRE INDICATOR IN COCKPIT TO ERRONEOUSLY INDICATE A FIRE.  CREW FIRED BOTH FIRE EXTINGUISHERS FOR THE ENGINE WHICH DID NOT EXTINGUISH THE FIRE INDICATOR.  THE CREW THEN DECLARED AN IN-FLIGHT EMERGENCY.  (K)
